Alert archive / Missouri / River Flood Warnings in 2014

River Flood Warning 22, NWS St. Louis, MO

April 3, 2014Gasconade County, Montgomery County, Missouri

NWS St. Louis, MO issued this river flood warning at Apr 3, 2014, 9:53 PM CDT for Gasconade County, Montgomery County, Missouri. It took effect at Apr 4, 2014, 7:36 AM CDT. It was in force for 70 hr.

The area

The outline as issued.

The facts

Issued
Apr 3, 2014, 9:53 PM CDT (02:53 UTC)
In effect from
Apr 4, 2014, 7:36 AM CDT
Expired
Apr 7, 2014, 5:48 AM CDT
In force
70 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Gasconade County, MO, Montgomery County, MO

The radar

The St Louis radar (KLSX), 78 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

445 
WGUS43 KLSX 040253
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
953 PM CDT THU APR 3 2014

...The National Weather Service in St. Louis has issued a flood 
warning for the following river in Missouri... 


  Missouri River 

     near Chamois affecting Callaway and Osage Counties
     at Gasconade affecting Gasconade and Montgomery Counties
     at Hermann affecting Gasconade and Montgomery Counties


.This Flood Warning is a result of 3 to 5 inches of precipitation 
the past 24 hours, with some locally higher amounts and under 1 inch 
forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this situation and issue 
follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC027-151-050253-
/O.NEW.KLSX.FL.W.0021.140404T1612Z-140406T1948Z/
/CMSM7.1.ER.140404T1612Z.140405T0000Z.140405T0748Z.NO/
953 PM CDT THU APR 3 2014

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Missouri River near Chamois
* from Friday morning to Sunday afternoon.
* At  7:00 AM Thursday the stage was 5.3 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast:  The river will rise above flood stage by Friday late 
  morning and continue to rise to near 17.7 feet by Friday evening. 
  The river will fall below flood stage by early Saturday morning.
* Impact:  At 17.0 feet...Flood Stage:  Lower lying bottom land begins
  to flood.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/04  04/05  04/06  04/07  04/08

Missouri River
  Chamois         17.0    5.30      15.6   16.3   12.4    9.1    6.7


&&


LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164
      3871 9185                       



$$

MOC073-139-050252-
/O.NEW.KLSX.FL.W.0022.140404T1236Z-140407T1048Z/
/GSCM7.1.ER.140404T1236Z.140405T0000Z.140405T2248Z.NO/
953 PM CDT THU APR 3 2014

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Missouri River at Gasconade
* from Friday morning to late Sunday night.
* Flood stage is 22.0 feet.
* Forecast:  The river is forecast to rise above flood stage Friday 
  morning and continue to rise to near 24.4 feet by Friday evening.
* Impact:  At 24.5 feet...Southern portions of Old Rock Road and 
  Twisters Road south of Rhineland begin flooding near this height.
* Impact:  At 23.5 feet...The southern end of School House Road south 
  of Rhineland begins flooding near this height.
* Impact:  At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and 
  parking area begins flooding near this height.
* Impact:  At 22.0 feet...Minor flooding of cropland begins.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/04  04/05  04/06  04/07  04/08

Missouri River
  Gasconade       22.0     M        21.8   23.7   19.6   15.5   12.3


&&


LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
      3872 9150                       



$$

MOC073-139-050252-
/O.NEW.KLSX.FL.W.0023.140404T1715Z-140406T1200Z/
/HRNM7.1.ER.140404T1715Z.140405T0000Z.140405T1200Z.NO/
953 PM CDT THU APR 3 2014

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Missouri River at Hermann
* from Friday afternoon to Sunday morning.
* At  9:30 PM Thursday the stage was 16.9 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast:  Rise above flood stage by Friday early afternoon and 
  continue to rise to near 21.6 feet by Friday evening. The river 
  will fall below flood stage by Saturday morning.
* Impact:  At 21.0 feet...Minor flooding of cropland begins...
  particularly just north of the Highway 19 bridge along the Loutre 
  River.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/04  04/05  04/06  04/07  04/08

Missouri River
  Hermann         21.0   16.89      19.6   21.0   17.6   13.7   10.9


&&


LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
      3875 9136                       



$$
4 follow-up statements
990 
WGUS83 KLSX 041527
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1027 AM CDT FRI APR 4 2014

...The flood warning continues for the following river in 
Missouri...
 

  Missouri River 

      near Chamois  

      at Gasconade 

      at Hermann  


.This Flood Warning is a result of 4-7 inches of rainfall across portions
of the basin over the past 72 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC027-151-051527-
/O.EXT.KLSX.FL.W.0021.140405T0000Z-140406T1200Z/
/CMSM7.1.ER.140405T0000Z.140405T0000Z.140405T0000Z.NO/
1027 AM CDT FRI APR 4 2014

The Flood Warning continues for
  Missouri River near Chamois
* From this evening to Saturday morning.
* At 7:00 AM Thursday the stage was 5.3 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is forecast to crest near flood stage this 
  evening.
* Impact:  At 17.0 feet...Flood Stage:  Lower lying bottom land begins
  to flood.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/05  04/06  04/07  04/08  04/09

Missouri River
  Chamois         17.0        M     14.9   10.3    6.9    5.8    5.7


&&


LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164
      3871 9185                       



$$

MOC073-139-051526-
/O.EXT.KLSX.FL.W.0022.000000T0000Z-140407T0138Z/
/GSCM7.1.ER.000000T0000Z.140405T0000Z.140405T1338Z.NO/
1027 AM CDT FRI APR 4 2014

The Flood Warning continues for
  Missouri River at Gasconade
* Until Saturday evening.
* Flood stage is 22.0 feet.
* Forecast:  The river is forecast to crest near 23.3 feet this evening.
* Impact:  At 23.5 feet...The southern end of School House Road south 
  of Rhineland begins flooding near this height.
* Impact:  At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and 
  parking area begins flooding near this height.
* Impact:  At 22.0 feet...Minor flooding of cropland begins.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/05  04/06  04/07  04/08  04/09

Missouri River
  Gasconade       22.0        M     22.3   17.3   12.8   11.0   10.9


&&


LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
      3872 9150                       



$$

MOC073-139-051526-
/O.EXT.KLSX.FL.W.0023.140405T0000Z-140406T0000Z/
/HRNM7.1.ER.140405T0000Z.140405T0000Z.140405T0000Z.NO/
1027 AM CDT FRI APR 4 2014

The Flood Warning continues for
  Missouri River at Hermann
* From this evening to Saturday morning.
* At 9:30 AM Friday the stage was 20.4 feet.
* Flood stage is 21.0 feet.
* Forecast...The river is forecast to crest near flood stage this evening.
* Impact:  At 21.0 feet...Minor flooding of cropland begins...
  particularly just north of the Highway 19 bridge along the Loutre 
  River.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/05  04/06  04/07  04/08  04/09

Missouri River
  Hermann         21.0   20.36      19.8   15.5   11.4    9.5    9.3


&&


LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
      3875 9136                       



$$
163 
WGUS83 KLSX 042136
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
436 PM CDT FRI APR 4 2014

...The flood warning is cancelled for the following rivers in 
Missouri...
 
  Missouri River

     near Chamois 

     at Hermann 

...The flood warning continues for the following rivers in 
Missouri...
 
     at Gasconade  

.This Flood Warning is a result of 4 to 7 inches of rain the past
72 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC027-151-042206-
/O.CAN.KLSX.FL.W.0021.000000T0000Z-140406T1200Z/
/CMSM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
436 PM CDT FRI APR 4 2014

The Flood Warning is cancelled for
  the Missouri River near Chamois.
* At  7:00 AM Thursday the stage was 5.3 feet.
* Flood stage is 17.0 feet.
* Forecast:  The river is near crest now and will fall below 15.0 feet 
  feet tonight.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/05  04/06  04/07  04/08  04/09

Missouri River
  Chamois         17.0    5.30      14.0   10.1    7.2    6.0    5.9


&&


LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164
      3871 9185                       



$$

MOC073-139-052135-
/O.EXT.KLSX.FL.W.0022.000000T0000Z-140406T2120Z/
/GSCM7.1.ER.000000T0000Z.140405T0000Z.140405T0920Z.NO/
436 PM CDT FRI APR 4 2014

The Flood Warning continues for
  the Missouri River at Gasconade
* until Saturday afternoon.
* Flood stage is 22.0 feet.
* Forecast:  The river is forecast to crest near 23.0 feet this evening 
  and then fall below flood stage by early Saturday morning.
* Impact:  At 23.5 feet...The southern end of School House Road south 
  of Rhineland begins flooding near this height.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/05  04/06  04/07  04/08  04/09

Missouri River
  Gasconade       22.0              21.6   16.8   13.2   11.2   11.1

&&


LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
      3872 9150                       



$$

MOC073-139-042206-
/O.CAN.KLSX.FL.W.0023.000000T0000Z-140406T0000Z/
/HRNM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
436 PM CDT FRI APR 4 2014

The Flood Warning is cancelled for
  the Missouri River at Hermann.
* At 3:30 PM Friday the stage was 20.2 feet.
* Flood stage is 21.0 feet.
* Forecast:  The river crested below flood stage at 20.6 feet. The 
  river will fall to 19.0 feet by Saturday morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/05  04/06  04/07  04/08  04/09

Missouri River
  Hermann         21.0   20.25      19.1   15.0   11.6    9.7    9.5


&&


LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
      3875 9136                       



$$
871 
WGUS83 KLSX 050119
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
818 PM CDT FRI APR 4 2014

...The flood warning continues for the following rivers in 
Missouri...
 
  Missouri River
 
       at Gasconade 

.This Flood Warning is a result of 4 to 7 inches of rain the 
past 72 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-060118-
/O.EXT.KLSX.FL.W.0022.000000T0000Z-140406T2240Z/
/GSCM7.1.ER.000000T0000Z.140405T0600Z.140405T1040Z.NO/
818 PM CDT FRI APR 4 2014

The Flood Warning continues for
  the Missouri River at Gasconade
* until Sunday afternoon.
* Flood stage is 22.0 feet.
* Forecast:  The river has crested and will below flood stage by early
  Saturday morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/05  04/06  04/07  04/08  04/09

Missouri River
  Gasconade       22.0              21.8   16.9   12.9   11.2   11.2


&&


LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
      3872 9150                       



$$
402 
WGUS83 KLSX 051225
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
725 AM CDT SAT APR 5 2014

...The flood warning is cancelled for the following river in 
Missouri...
 

  Missouri River at 

      Gasconade 


.This will be the final statement for this event...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-051255-
/O.CAN.KLSX.FL.W.0022.000000T0000Z-140406T2240Z/
/GSCM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
725 AM CDT SAT APR 5 2014

The Flood Warning is cancelled for
  Missouri River at Gasconade.
* Flood stage is 22.0 feet.
* Forecast:  The river is forecast to continue to fall to near 16.9 feet
  Sunday morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/06  04/07  04/08  04/09 

Missouri River
  Gasconade       22.0       M      16.9   12.9   11.2   11.2       


&&


LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
      3872 9150                       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 3, 6:53 PM CDT, 3 hours earlier.

Area forecast discussion, Apr 3, 6:53 PM CDT, 3 hours before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
653 PM CDT Thu Apr 3 2014

.UPDATE:
Issued at 610 PM CDT Thu Apr 3 2014

Minor update to fine-tune PoP trends and timing through 06z.

Kanofsky

&&

.SHORT TERM:  (Through Late Tonight)
Issued at 137 PM CDT Thu Apr 3 2014

Ongoing regional severe weather event will persist into the evening
hours across the LSX CWA. New convective development is anticipated
to the west along an approaching cold front with eventual upscale
growth into a QLCS. Sufficient shear and instability are available
to produce all types of severe weather, including tornadoes, large
hail, and damaging wind gusts. The greatest tornado threat is across
the southern half of the CWA and anywhere storms might happen to
intersect boundaries such as the synoptic warm front or outflow
boundaries left over from earlier convection.

Kanofsky

.LONG TERM:  (Friday through Next Thursday)
Issued at 137 PM CDT Thu Apr 3 2014

The aforementioned cold front should have moved through the entire
CWA by 12z Fri with only some -SHRA lingering across the northern
CWA during the morning hours as the upper low continues moving away
from the region. The tight pressure gradient behind the departing
low pressure system will produce breezy conditions through Fri
afternoon. Winds then gradually subside during the late afternoon
and early evening hours once the pressure gradient relaxes.

A surface high then builds in to the region on Fri night with the
center of the surface high located overhead by 12z Sat. The
combination of cooler post-frontal air and good radiational cooling
conditions will produce chilly overnight lows on late Fri
night/early Sat morning. Most locations will be around 10 degrees
below normal with overnight lows expected to be in the upper 20s to
lower 30s. Quiet weather is anticipated on Sat due to the influence
of the surface high.

Meanwhile, another shortwave will lift through northern Mexico,
reaching TX and AR by Sun night. This feature could bring
precipitation to the southeastern CWA on Sun-Mon, especially on Sun
night. Another vort max is forecast to drop down the back side of a
highly amplified trough on Mon night, possibly bringing
precipitation to the area on Tue. Generally expect average to below
average temperatures since the winds maintain an easterly component
(around the south side of a high pressure center over the Great
Lakes) or a northerly component (north of the surface low associated
with the Sun-Mon system) through the middle of next week.

Kanofsky

&&

.AVIATION:  (For the 00z TAFs through 00z Friday Evening)
Issued at 642 PM CDT Thu Apr 3 2014

Line that intiated over western MO earlier this afternoon has
increased its eastward speed...with new development now occuring
in the wake of the line in the residually unstable airmass ahead
of the advancing cold front. Have the primary/most intense
thunderstorm threat (IFR cigs/vsbs) with the leading line...but
have also kept some VCTS going after the passage of the line but
before fropa. Will likely have to refine the threat of this second
area once its trends become a bit more defined. IFR stratus has
been anchored over e KS in the wake of the slow moving cold front,
but believe it will begin to surge east over the next few hours as
shortwave energy ejects east...accelerating the NE movement of the
surface low. Have brought this cloud deck in to most locations as MVFR
cigs, but will also need to monitor upstream trends for this as well.

Specifics for KSTL: Line of strong convection will move into the
area by around 01z...and believe we should at least see some gusty
straight line winds with the passage of the line as well as IFR
vsbys/low end MVFR cigs with brief but very heavy rain associated
with the convection. As mentioned above...also continued VCTS in
the wake of the line for the redevelopment that is occurring over
northern Ozarks. This secondary tsra threat should end with fropa
around 05z, followed by MVFR cigs moving in from the west during
the predawn hours.

Truett

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH until 4 AM CDT Friday FOR Audrain MO-Boone MO-
     Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
     Jefferson MO-Lincoln MO-Moniteau MO-Montgomery MO-Osage MO-
     Pike MO-St. Charles MO-St. Francois MO-St. Louis City MO-
     St. Louis MO-Ste. Genevieve MO-Warren MO-Washington MO.

IL...FLASH FLOOD WATCH until 4 AM CDT Friday FOR Bond IL-Calhoun IL-
     Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
     Madison IL-Marion IL-Monroe IL-Montgomery IL-Pike IL-
     Randolph IL-St. Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Apr 3, 1:58 PM CDT, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
158 PM CDT THU APR 3 2014

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-041115-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
158 PM CDT THU APR 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL AFFECT THE REGION THROUGH TONIGHT. SOME OF THE
STORMS MAY BE SEVERE WITH A THREAT OF TORNADOES...LARGE HAIL...AND
DAMAGING WINDS. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING
HEAVY RAINFALL. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR A PORTION
OF THE AREA. PLEASE SEE THE WATCH PRODUCT FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER...RAINFALL
OR FLOODING TO THE NATIONAL WEATHER SERVICE.

KANOFSKY

In the hours before

Local storm report, Apr 3, 8:22 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
822 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     HAIL             CUBA                    38.06N  91.40W
04/03/2014  E1.00 INCH       CRAWFORD           MO   NWS EMPLOYEE

            RELAYED FROM SPOTTER

&&

TRUETT
Local storm report, Apr 3, 8:23 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
823 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     HAIL             BRENTWOOD               38.62N  90.35W
04/03/2014  E0.50 INCH       ST. LOUIS          MO   TRAINED SPOTTER

            SOME HAIL UP TO 1 INCH IN DIAMETER

&&

TRUETT
Local storm report, Apr 3, 8:24 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
824 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     HAIL             BRENTWOOD               38.62N  90.35W
04/03/2014  E0.88 INCH       ST. LOUIS          MO   TRAINED SPOTTER

&&

TRUETT
Local storm report, Apr 3, 8:28 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
828 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     TSTM WND GST     UNIVERSITY CITY         38.67N  90.33W
04/03/2014  M74 MPH          ST. LOUIS          MO   TRAINED SPOTTER

0823 PM     HAIL             UNIVERSITY CITY         38.67N  90.33W
04/03/2014  M0.88 INCH       ST. LOUIS          MO   TRAINED SPOTTER

&&

TES
Local storm report, Apr 3, 8:40 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
840 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     HAIL             SULLIVAN                38.22N  91.17W
04/03/2014  E0.25 INCH       FRANKLIN           MO   TRAINED SPOTTER

&&

TRUETT
Local storm report, Apr 3, 8:41 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
841 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     TSTM WND GST     2 E CAHOKIA             38.56N  90.14W
04/03/2014  M75 MPH          ST. CLAIR          IL   TRAINED SPOTTER

&&

TES

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 7:00 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Saint Charles, Warren45 min
Apr 3, 7:13 PM CDTTornado Warning Tornado observedLSXFranklin, Jefferson, Saint Charles, Saint Louis, Warren32 min
Apr 3, 7:22 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis, Warren53 min
Apr 3, 8:04 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Charles, Saint Louis, City of Saint Louis41 min
Apr 3, 8:09 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Washington51 min
Apr 3, 8:23 PM CDTTornado Warning Tornado observedLSXSaint Louis, City of Saint Louis22 min
Apr 3, 9:00 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Sainte Genevieve, Saint Louis, Washington45 min
Apr 3, 9:25 PM CDTFlash Flood WarningLSXCrawford, Franklin, Jefferson, Washington9 hr
Apr 3, 9:53 PM CDTRiver Flood WarningLSXCallaway, Osage65 hr
Apr 3, 9:53 PM CDTRiver Flood WarningLSXGasconade, Montgomery57 hr
Apr 3, 10:13 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve47 min
Apr 3, 10:22 PM CDTAreal Flood WarningLSXBoone, Callaway10 hr
Apr 4, 6:26 AM CDTAreal Flood WarningLSXCrawford, Franklin, Jefferson, Washington9 hr
Apr 4, 9:53 AM CDTRiver Flood WarningLSXJefferson, Saint Louis65 hr
Apr 4, 9:53 AM CDTRiver Flood WarningLSXJefferson, Saint Louis3 days

Nearby

River Flood Warnings in Missouri, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.